ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Solution of a hypersingular integral equation of the second kind

Chakrabarti, A and Mandal, BN and Basu, U and Banerjea, S (1997) Solution of a hypersingular integral equation of the second kind. In: Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik (ZAMM), 77 (4). pp. 319-320.

[img] PDF
Solution_of_a_Hypersingular.pdf - Published Version
Restricted to Registered users only

Download (190Kb) | Request a copy
Official URL: http://onlinelibrary.wiley.com/doi/10.1002/zamm.19...

Abstract

A straightforward analysis involving the complex function-theoretic method is employed to determine the closed-form solution of a special hypersingular integral equation of the second kind, and its known solution is recovered.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to John Wiley and Sons.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Division of Physical & Mathematical Sciences > Physics
Date Deposited: 30 Jun 2011 12:03
Last Modified: 30 Jun 2011 12:03
URI: http://eprints.iisc.ernet.in/id/eprint/38457

Actions (login required)

View Item View Item